# SDR IPXA2020060556124

- Difficulty date: May 20, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327081500000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 FLOORBOARD 261VF DAMAGED. FABBED PNL 261VF FROM 5024N-400001SS-G BAT 3546253 PER SREO A300-5320-40552-B.
